# SDR 04304675

- Difficulty date: October 30, 2004
- Submitted: November 1, 2004
- Operation: Air carrier
- Aircraft: N675BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7635
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Fcu
- Condition: Failed
- Location: Te Flaps
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

EVENT SUMMARY STATED THAT AFTER TAKEOFF FLAP FAIL INDICATION RTF.  REMOVED AND REPLACED FECU MM 27-51-05.
